# SDR IXXA20161214217

- Difficulty date: November 4, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 588-610
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT BS 588-610 LBL 37 HAS CORROSION AROUND NUTPLATE. REMOVED AND FABRICATED A REPLACEMENT IAW SRM 51-40-02 PARAGRAPH 4.
